The Brain MRI result came back negative. Yay!
Now I can live peacefully at least for the next 4 months until the next CT scan.
Strangely the chest pain I was concerned so much about is now so mild that I forget about it most of the time. I guess that was the psychological affect.
Either way that is good. If I can solve the muscle pain, stiffness, and peripheral neuropathy that has been bothering me since I used Taxol, I would be able to continue T-DM1 forever.
I heard from Dr. M that a Chinese medicine Gosha-Jinkigan helps peripheral neuropathy. Although it is not available to purchase in the U.S., thankfully someone sent me this medicine from Japan.
The back of the medicine bag says this is effective even for lower limb pain. If that’s true, I am so interested in using it.
I asked my oncologist about this med showing the web site copies explaining how effective this med is for peripheral neuropathy without any affect on taxol.
Yet, she was still skeptical saying nobody knows how this Chinese med affects T-DM1, which is so brand new. She warned me about many supplements, herbs, or Chinese medicine that might interfere with the effectiveness of chemo, and the more they work on side effects, the more they could interfere with the chemo. If I am aware of that risk, it’s ok to try it, she said.
Thinking twice, I decided to try the med for two weeks and see how it works. If it won’t help the side effects, that’s the end of the story. If it works, I will continue it and ask to take the next CT in three months instead of 4 months and see if T-DM1 is interfered with or not. I understand the risk. But I want to find the way to continue T-DM1 without muscle pain and stiffness that bugs me so much. Tylenol helps, but in the long run usage may damage the liver.
In the past when the oncologist and I had different opinions, most of the time she accepted my preference. Probably I am a difficult patient for her , but I am thankful so much for her who always give me freedom to choose.